# SDR FDEA201305161008

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE CORRODED BS 378.5, LBL 26-31.  FLOORBEAM WAS REMOVED AND REPLACED AS PER DWG 141N5123 SHT 1 REV A AND 141N5113 SHT 1 REV F.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
